# SDR CA140521002

- Difficulty date: May 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 23,831 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 5832971
- Condition: Broken
- Location: Ballast
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) INTERIOR NEON BALLAST, BURNED DUE TO CONNECTOR ALIGNMENT NOTCH MISSING/BROKEN INSIDE OF CONNECTOR.  THIS ALLOW CONNECTOR TO MOVE AND CREATE A SHORT.
